# SDR COMA0360243

- Difficulty date: May 17, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N484CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7702
- Aircraft time: 1,453 hours, 1,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO A/C FUSELAGE UNDER CARGO DOOR, REPAIRED I/A/W REO NO. 601R-53-61-718.
